... up and get moving. I know I need to stop using it for that reason because sometimes I take up to 10 a day. Will I have any major side effects besides being tired?
I used to take otc pain releivers, due to pain. I know that once you stop taking them, you will have side effects of pain, and headaches. This is due to that the pain relievers often mimic the reason why you are taking them.
I increased my fluid intake and drank something I enjoyed, like smoothie, etc as a substitute until I got through the withdrawal stages. I hope this helps. Good luck, it's not easy to stop taking these meds.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
My wife has been taking Excedrin MIgraine for over 3 years a bottel of 100 a month some times 1 and?
Posted 3 Nov 2009 • 3 answers
Posted 16 Apr 2011 • 1 answer
Posted 28 Apr 2012 • 1 answer
I've been taking excedrin for 10 years and have a serious rebound headache problem, any suggestions?
Posted 1 May 2012 • 1 answer
Posted 19 Feb 2013 • 3 answers